Electron. J. Diff. Equ., Vol. 2016 (2016), No. 159, pp. 1-13.

Solvability of a close to symmetric system of difference equations

Stevo Stevic, Bratislav Iricanin, Zdenek Smarda

The problem of solvability of a close to symmetric product-type system of difference equations of second order is investigated. Some recent results in the literature are extended.

Submitted April 10, 2016. Published June 27, 2016.
Math Subject Classifications: 39A10, 39A20.
Key Words: Symmetric system of difference equations; product-type system.

Show me the PDF file (287 KB), TEX file for this article.

Stevo Stevic
Mathematical Institute of the Serbian Academy of Sciences
Knez Mihailova 36/III
11000 Beograd, Serbia
email: sstevic@ptt.rs
Bratislav Iricanin
Faculty of Electrical Engineering
Belgrade University, Bulevar Kralja Aleksandra 73
11000 Beograd, Serbia
email: iricanin@etf.rs
Zdenek Smarda
CEITEC - Central European Institute of Technology
Brno University of Technology, Czech Republic
email: zdenek.smarda@ceitec.vutbr.cz

Return to the EJDE web page